Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 70, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 30, 2011, 4:41 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2011, 4:41 AM EST (09:41 UTC)
- Expired
- Nov 30, 2011, 7:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
824 WHUS73 KIWX 300941 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 441 AM EST WED NOV 30 2011 LMZ043-046-301745- /O.CAN.KIWX.GL.W.0036.000000T0000Z-111130T1500Z/ /O.NEW.KIWX.SC.Y.0070.111130T0941Z-111201T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 441 AM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING...BECOMING WEST 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 8 TO 12 FEET SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON...THEN TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
1 follow-up statement
020 WHUS73 KIWX 301547 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1047 AM EST WED NOV 30 2011 LMZ043-046-010000- /O.CON.KIWX.SC.Y.0070.000000T0000Z-111201T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1047 AM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS...BECOMING WEST 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: SLOWLY SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON... THEN TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 4:30 AM EST, 11 minutes earlier.
Area forecast discussion, Nov 30, 4:30 AM EST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 430 AM EST WED NOV 30 2011 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT ALL REMAINING WINTER WEATHER HEADLINES WILL BE CANCELLED WITH FORECAST ISSUANCE THIS MORNING...WITH SHORT TERM FOCUS CENTERING ON TEMPERATURES. MID LEVEL CIRCULATION HAS SHIFTED WELL EAST OF THE FORECAST AREA THIS MORNING...WITH DEFORMATION FORCING AND MID LEVEL BAROCLINICITY CONTINUING TO WEAKEN. JUST AN HOUR OR TWO OF ADDITIONAL LIGHT SNOW EXPECTED ACROSS FAR EASTERN PORTIONS OF THE FORECAST AREA EARLY THIS MORNING...BUT ANY ADDITIONAL ACCUMULATIONS WOULD BE A TRACE TO A FEW A TENTHS OF AN INCH. WILL GO AHEAD AND CANCEL ALL WINTER WEATHER HEADLINES FOR THE FORECAST AREA AT 09Z. LOW CLOUDS HAVE HELD STRONG ACROSS NORTHWEST INDIANA DOWNWIND OF LAKE MICHIGAN DESPITE LIMITED LAKE INDUCED INSTABILITY. HOWEVER AS LOW LEVEL RIDGE AXIS BEGINS TO MOVE IN FROM THE WEST THIS MORNING...WILL SEE A CONTINUED BACKING OF LOW LEVEL WINDS AND A LESS FAVORABLE FETCH AND RESIDENCE TIME FOR SIGNIFICANT MOISTURE FLUX OFF LAKE MICHIGAN LATER THIS MORNING. SYNOPTIC SCALE SUBSIDENCE WILL ALSO BE ON THE INCREASE BY MID MORNING WITH INDUCED UPPER LEVEL SHORT WAVE RIDGING BUILDING INTO THE WESTERN GREAT LAKES REGION. HAVE SLIGHTLY SLOWED CLEARING TREND FROM PREVIOUS THINKING...BUT MOSTLY SUNNY SKIES THIS AFTERNOON STILL SEEMS INLINE BASED ON STRENGTH OF DRY AIR ADVECTION. DESPITE INSOLATION THIS AFTERNOON...WOULD SUSPECT THAT SNOW WILL BE SLOW TO MELT GIVEN HIGH LIQUID EQUIVALENTS. HAVE MAINTAINED GENERAL IDEA OF PREVIOUS MAX TEMP FORECAST IN TRYING TO HIGHLIGHT SNOW COVERED AREAS FOR COOLER TEMPERATURES...AND HAVE JUST SHARPENED THIS CONTRAST A BIT WITH THIS MORNINGS FORECAST. PORTIONS OF AREAS WHICH RECEIVED SNOWFALL AMOUNTS IN THE 6 TO 10 INCH RANGE WILL LIKELY STRUGGLE INTO THE MID TO UPPER 30S TODAY AND HAVE SIDED TOWARD SLIGHTLY COOLER THAN THE COOLER MET GUIDANCE. MID/UPPER LEVEL FLOW WILL DEAMPLIFY TONIGHT ACROSS CENTRAL CONUS AS AN UPPER TROUGH DIGS ACROSS FAR WESTERN CONUS. BROAD SFC ANTICYCLONE WILL BE SLOW TO EXIT THE OHIO RIVER VALLEY TONIGHT SUPPORTING GOOD RADIATIONAL COOLING CONDITIONS. ONE NEGATIVE FACTOR TO COOLER TEMPERATURES TONIGHT IS RELATIVELY WET SOILS IN AREAS WHERE SUBSTANTIAL SNOW DID NOT FALL WHICH WILL HAVE SOME MODERATING EFFECT. COULD SEE LOWS FROM UPPER TEENS TO LOWER 20S OVER SNOW COVERED AREAS AND HAVE GENERALLY UTILIZED A BLEND OF PERSISTENCE AND HIGHER RESOLUTION NAM 2 METER TEMPS TO CAPTURE INFLUENCE OF SNOW PACK ON TEMPS OVER NEXT FEW DAYS. NAM/GFS REMAIN IN FAIRLY GOOD AGREEMENT REGARDING EVOLUTION OF AFOREMENTIONED WESTERN CONUS UPPER TROUGH WITH A PROGRESSIVE NORTHERN STREAM TROUGH AND A CUT OFF SOUTHERN STREAM TROUGH. LOW LEVELS WILL REMAIN QUITE DRY AHEAD OF NORTHERN STREAM TROUGH...AND DID PUSH BACK SLIGHT CHANCE POPS FOR RAIN/SNOW SHOWERS UNTIL AFTER 06Z. BETTER FORCING SHOULD REMAIN TO THE WEST AND NORTH OF THE LOCAL AREA...BUT BASED ON STRENGTH OF APPROACHING LOW/MID LEVEL FRONT OPTED NOT TO REMOVE LOW POPS THURSDAY NIGHT. && .LONG TERM...FRIDAY THROUGH TUESDAY BENIGN/SEASONABLE WX TO START THE PERIOD (FRIDAY INTO SATURDAY MORNING) PER HEIGHT RISES AND SFC RIDGING BEHIND A DEPARTING NORTHERN STREAM SHORTWAVE AND ATTENDANT WEAK/DRY CDFNT. CONTINUED TO UNDERCUT MOS GUIDANCE FOR TEMPS GIVEN SHALLOW MIXING/WEAK FLOW...ESPECIALLY ACROSS CENTRAL PORTIONS OF THE FA WHERE SNOW WILL BE SLOW TO MELT. MODELS/ENSEMBLES DIG A POSITIVELY TILTED UPPER TROUGH INTO THE NORTH-CENTRAL CONUS THIS WEEKEND. THE RESULTING HEIGHT ADJUSTMENT WILL SUPPORT INCREASING SOUTHWESTERLY FLOW ACROSS THE AREA WITH A LOW LVL BAROCLINIC ZONE PROGGED TO SET UP WELL NORTH AND WEST OF THE FA. INCREASING AMPLIFICATION THANKS TO NE PAC RIDGING WILL FORCE THIS NRN STREAM TROUGH TO DIG FARTHER SOUTH AND A LEAST PARTIALLY PHASE WITH AN OPENING WAVE AND ITS JET CORE ACROSS THE FOUR CORNERS. THIS EJECTING MID LVL IMPULSE WILL LIKELY PROVIDE THE IMPETUS FOR A DECENT SFC FRONTAL WAVE THAT WILL TRACK ALONG THE TIGHTENING BAROCLINIC ZONE. FAVOR THE WARMER AND MORE CONSISTENT ECMWF SOLUTION...WHICH NOW HAS INCREASING SUPPORT FROM THE GFS/GEFS IN TRACKING THIS SYSTEM FROM THE CENTRAL PLAINS NEWD INTO THE WESTERN/NORTHERN GREAT LAKES. GIVEN THIS TRACK AM EXPECTING RAIN LOCALLY FROM THIS SYSTEM...WITH BEST CHANCES BEING SATURDAY NIGHT AND SUNDAY MORNING ALONG THE ASSOCIATED CDFNT. RETAINED MID CHC POPS FOR NOW AS STILL SOME TIMING DIFFERENCES SEEN MAINLY IN ENSEMBLES. THE STRENGTH OF THIS SYSTEM WILL NEED TO BE MONITORED AS A DEEPER/SLOWER SOLUTION COULD LEAD TO AT LEAST MODERATE RAINFALL AND ADDITIONAL HYDRO CONCERNS...ESPECIALLY GIVEN ALL THE WATER LOCKED UP IN THIS SNOWPACK. ATTM...A MODEL CONSENSUS FAVORS A MORE PROGRESSIVE FRONTAL PASSAGE AND LIGHTER QPF AMOUNTS. THE AFOREMENTIONED NRN STREAM UPPER TROUGH WILL DIG INTO THE GREAT LAKES BY EARLY NEXT WEEK. THIS SHOULD ALLOW THE COLDEST AIR OF THE SEASON TO FILTER IN WITH THE FIRST DECENT LAKE EFFECT EVENT POSSIBLE AS MODELS DROP 850 HPA TEMPS TO BTW -10C AND -15C. && .AVIATION... 06Z TAFS...WINTER STORM WILL CONTINUE TO WIND DOWN ACROSS THE AREA OVER THE NEXT SEVERAL HOURS. A FAIRLY PROGRESSIVE UPPER LOW WILL SHIFT NORTHEASTWARD INTO THE EASTERN GREAT LAKES REGION OVERNIGHT...WITH DEFORMATION FORCING WANING THROUGH THE OVERNIGHT HOURS. IFR VSBYS WITH SNOW SHOWERS ARE POSSIBLE AT KFWA OVER NEXT FEW HOURS...WITH THE THREAT DIMINISHING BY AROUND 08Z AS DEFORMATION BAND CONTINUES TO WEAKEN AND SHIFT EASTWARD. NORTHWEST WINDS SHOULD REMAIN SOMEWHAT GUSTY OVERNIGHT...ESPECIALLY AT KFWA...BUT WIND GUSTS AT BOTH TERMINALS SHOULD SUBSIDE AFTER 09Z. WHILE WEST TO EAST CLEARING TREND HAS BEEN PROGRESSIVE ACROSS NORTHERN ILLINOIS...HAVE NOTED SOME MVFR CIGS ON BACK EDGE OF CLOUD DECK ACROSS EXTREME NERN IL/FAR NWRN INDIANA AND DID INDICATE TEMPO HIGHER END MVFR CIGS AT KSBN THROUGH 09Z. REMAINDER OF THE FORECAST SHOULD BE UNEVENTUL WITH SFC RIDGE AXIS SLOWLY BUILDING INTO THE AREA ALLOWING FOR WINDS TO BACK TO THE WEST AROUND 10 KNOTS ON WEDNESDAY AFTERNOON. VFR CONDITIONS EXPECTED POST 12Z THIS MORNING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR LMZ043-046. && SHORT TERM...MARSILI LONG TERM...STEINWEDEL AVIATION...MARSILI
Hazardous weather outlook, Nov 29, 2:38 PM EST, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 238 PM EST TUE NOV 29 2011 INZ006>009-015>018-022>027-032>034-MIZ080-081-OHZ001-002-004-015- 301945- LAGRANGE-STEUBEN-NOBLE-DE KALB-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-PAULDING- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON... BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY... MONTPELIER...PORTLAND...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...PAULDING...ANTWERP 238 PM EST TUE NOV 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WILL SWITCH TO SNOW BY LATE AFTERNOON...WITH THE SNOW BECOMING HEAVY AT TIMES INTO THIS EVENING. A WINTER STORM WARNING IS IN EFFECT WITH TOTAL SNOW ACCUMULATIONS EXPECTED TO RANGE BETWEEN 4 AND 8 INCHES...WITH SIGNIFICANT IMPACTS TO TRAVEL EXPECTED. MONITOR THE LATEST WINTER WEATHER PRODUCT FOR FURTHER DETAILS. IN ADDITION...MANY RIVERS AND LOW AREAS IN NORTHEASTERN INDIANA AND NORTHWESTERN OHIO WILL SEE FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RECENT HEAVY RAINFALL WILL LIKELY RESULT IN FLOODING ACROSS THE MAUMEE AND WABASH BASINS FOR THE LATEST RIVER LEVELS...MONITOR LOCAL FLOOD WARNINGS AND STATEMENTS. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-301945- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 238 PM EST TUE NOV 29 2011 /138 PM CST TUE NOV 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WILL LIKELY CHANGE OVER TO SNOW THIS AFTERNOON BEFORE TAPERING OFF THIS EVENING. TOTAL SNOW ACCUMULATIONS ARE FORECAST TO RANGE FROM A TRACE ALONG THE LAKESHORE TO BETWEEN 1 AND 4 INCHES ACROSS SOUTHEASTERN PORTIONS OF LA PORTE AND BERRIEN COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX OHZ005-016-024-025-301945- HENRY-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...NAPOLEON...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 238 PM EST TUE NOV 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WILL CHANGE OVER TO SNOW LATER THIS AFTERNOON AND CONTINUE INTO TONIGHT. SNOWFALL AMOUNTS ARE FORECAST TO RANGE BETWEEN 1 AND 3 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RECENT HEAVY RAINFALL WILL RESULT IN RENEWED MINOR TO MODERATE RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-301945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 238 PM EST TUE NOV 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A GALE WARNING IS IN EFFECT TODAY THROUGH 10 AM WEDNESDAY MORNING. GUSTS BETWEEN 35 AND 45 KNOT GALES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004-005-012>014-020-MIZ078-079-301945- ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-WHITE-CASS MI- ST. JOSEPH MI- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...MONTICELLO...BROOKSTON...DOWAGIAC...CASSOPOLIS...STURGIS... THREE RIVERS 238 PM EST TUE NOV 29 2011 /138 PM CST TUE NOV 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WILL CHANGE TO SNOW BY LATE AFTERNOON. THE SNOW WILL BECOME HEAVY AT TIMES THIS AFTERNOON INTO EARLY THIS EVENING. A WINTER WEATHER ADVISORY IS IN EFFECT FOR 3 TO 6 INCHES OF SNOW ACROSS THE AREA. MONITOR THE LATEST WINTER WEATHER PRODUCT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RECENT HEAVY RAINFALL WILL LIKELY RESULT IN MINOR TO MODERATE RIVER FLOODING ALONG AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Nov 29, 11:45 PM EST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1145 PM EST TUE NOV 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HEAVY SNOW 9 E JONESVILLE 41.98N 84.50W
11/29/2011 M8.5 INCH HILLSDALE MI TRAINED SPOTTER
STORM TOTAL SNOWFALL. STILL SNOWING MODERATE TO HEAVY.
&&
NDMLocal storm report, Nov 29, 11:58 PM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1158 PM EST TUE NOV 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM HEAVY SNOW 2 N NORTH WEBSTER 41.36N 85.70W
11/29/2011 M8.7 INCH KOSCIUSKO IN NWS OFFICE
STORM TOTAL SNOWFALL. SNOW HAS STOPPED.
&&
NDMLocal storm report, Nov 30, 12:18 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1218 AM EST WED NOV 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM HEAVY SNOW SYRACUSE 41.43N 85.75W
11/30/2011 M8.0 INCH KOSCIUSKO IN NWS EMPLOYEE
STORM TOTAL SNOWFALL.
&&
NDMLocal storm report, Nov 30, 1:26 AM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
126 AM EST WED NOV 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM SNOW 5 SW FORT WAYNE 41.02N 85.21W
11/30/2011 M4.4 INCH ALLEN IN ASOS
&&
MCSLocal storm report, Nov 30, 1:27 AM EST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
127 AM EST WED NOV 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM SNOW LIMA 40.74N 84.11W
11/29/2011 M1.3 INCH ALLEN OH BROADCAST MEDIA
MEASURED AT WLIO
0735 PM HEAVY SNOW AKRON 41.04N 86.03W
11/29/2011 M7.5 INCH FULTON IN TRAINED SPOTTER
3 INCHES SINCE 530 PM. SPORADIC POWER OUTAGES AND SMALL
LIMBS DOWN
0801 PM SNOW NAPPANEE 41.44N 86.00W
11/29/2011 M3.0 INCH ELKHART IN 911 CALL CENTER
US 6 CLOSED BETWEEN CR 13 AND CR 15 DUE TO SEMI JACK
KNIFE AND NUMEROUS OTHER SLIDEOFFS
0815 PM HEAVY SNOW 2 NE WARSAW 41.26N 85.81W
11/29/2011 M7.2 INCH KOSCIUSKO IN NWS EMPLOYEE
0856 PM SNOW MARION 40.56N 85.66W
11/29/2011 E5.0 INCH GRANT IN PUBLIC
0857 PM HEAVY SNOW 2 SW PERU 40.73N 86.10W
11/29/2011 M10.0 INCH MIAMI IN EMERGENCY MNGR
UPDATED STORM TOTAL
0904 PM SNOW 1 N MILFORD 41.42N 85.85W
11/29/2011 M7.0 INCH KOSCIUSKO IN TRAINED SPOTTER
0917 PM SNOW 3 ESE WHITE PIGEON 41.78N 85.59W
11/29/2011 M4.1 INCH ST. JOSEPH MI AMATEUR RADIO
0920 PM SNOW NORTH WEBSTER 41.33N 85.70W
11/29/2011 M9.0 INCH KOSCIUSKO IN PUBLIC
RELAYED BY WNDU FACEBOOK PAGE.
0930 PM SNOW 1 NNW WARSAW 41.25N 85.86W
11/29/2011 M5.5 INCH KOSCIUSKO IN COCORAHS
0937 PM HEAVY SNOW WARSAW 41.21N 85.80W
11/29/2011 M7.5 INCH KOSCIUSKO IN NWS EMPLOYEE
0948 PM SNOW LIMA 40.74N 84.11W
11/29/2011 M1.5 INCH ALLEN OH BROADCAST MEDIA
RELAYED BY NWS ILN
0950 PM HEAVY SNOW MILLERSBURG 41.52N 85.70W
11/29/2011 M8.8 INCH ELKHART IN NWS EMPLOYEE
0950 PM SNOW WARSAW 41.21N 85.86W
11/29/2011 M6.6 INCH KOSCIUSKO IN NWS EMPLOYEE
STORM SNOW TOTAL NOW AT 6.6 INCHES.
0954 PM HEAVY SNOW COLUMBIA CITY 41.16N 85.49W
11/29/2011 M6.3 INCH WHITLEY IN TRAINED SPOTTER
UPDATED TOTAL
1004 PM SNOW SHERWOOD 42.00N 85.24W
11/29/2011 E8.0 INCH BRANCH MI PUBLIC
MANY SLIDE OFFS AND SLOW MOVING TRAFFIC ON THE ROADS.
1145 PM HEAVY SNOW 9 E JONESVILLE 41.98N 84.50W
11/29/2011 M8.5 INCH HILLSDALE MI TRAINED SPOTTER
STORM TOTAL SNOWFALL. STILL SNOWING MODERATE TO HEAVY.
1157 PM HEAVY SNOW 2 N NORTH WEBSTER 41.36N 85.70W
11/29/2011 M8.7 INCH KOSCIUSKO IN NWS OFFICE
STORM TOTAL SNOWFALL. SNOW HAS STOPPED.
1217 AM HEAVY SNOW SYRACUSE 41.43N 85.75W
11/30/2011 M8.0 INCH KOSCIUSKO IN NWS EMPLOYEE
STORM TOTAL SNOWFALL.
0125 AM SNOW 5 SW FORT WAYNE 41.02N 85.21W
11/30/2011 M4.4 INCH ALLEN IN ASOS
&&
MCSLocal storm report, Nov 30, 3:10 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 AM EST WED NOV 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM HEAVY SNOW AKRON 41.04N 86.03W
11/30/2011 M9.0 INCH FULTON IN TRAINED SPOTTER
STORM TOTAL SNOWFALL. SNOW HAS STOPPED.
&&
NDMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 10:31 PM EST | River Flood Warning | IWX | Allen, Huntington, Wabash | 50 hr |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.